# SDR GAIA01165ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT AT BS 1183 A VERTICAL BEAM AT LBL 47.03 TENSION TIE IS CRACKED AND CORRODED.  ACCOMPLISHED BS 1183 AT LBL 47.03 TENSION TIE REMOVAL AND REPLACEMENT IAW B727 SRM 51-30-2 AND SRM 51-20-1.  (M)
